# SDR SIMA20150809009

- Difficulty date: August 9, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 38,803 hours, 35,414 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER FUSELAGE SKIN CRACKED JUST AFT OF FRAME 75 & ABOVE STRINGER 2L, CRACK IS APPROX. 3/8" LONG.  REPAIRED LT UPPER FUSELAGE SKIN JUST AFT OF FRAME 75 & ABOVE STRINGER 2L IAW ERS-EM-53MR-1587.
